# SDR 08302005B

- Difficulty date: August 25, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 26,137 hours, 25,826 cycles
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RT ENGINE TORQUE FLUX.  REMOVED AND REPLACED DECU.  OPS CHECK GOOD.
